MAUDE Adverse Event Report: Apollo Endosurgery OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

Apollo Endosurgery OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number CNH-G01-000
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture cinch was used during a stent fixation procedure on (b)(6) 2026.During the procedure, the cinch failed to deploy.The procedure was completed when the physician manually deployed the cinch.There was no patient complications reported as a result of this event.Note: this is the first of two suturing cinches used in the same procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture cinch was used during a stent fixation procedure on (b)(6) 2026.During the procedure, the cinch failed to deploy.The procedure was completed when the physician manually deployed the cinch.There was no patient complications reported as a result of this event.Note: this is the first of two suturing cinches used in the same procedure.***additional information received on 04 aug 2026*** the patient anatomy was the stomach and the indication for the procedure was prosthesis fixation.
 
Additional Manufacturer Narrative
Block h6: device code a150101 is being used to capture the reportable event of cinch failure to deploy.Imdrf code f2301 is being used to capture the reportable event of additional device required.Block h11: investigation results.The complaint device was not returned.Therefore, a technical analysis could not be performed.The documentation attached includes a picture where it can be observed the packaging of the device with the upn and batch number.However, it is not possible identify the device and issue reported.For this reason, it is unable to confirm the reported event of "cinch failure to deploy".It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further escalation.Based on the event description and information provided by the customer there is not enough evidence to determine whether the cinch failure to deploy was due to the physician's technique during the procedure or was related to a device malfunction.Additionally, for the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".
 
Additional Manufacturer Narrative
Additional information: block b5 information received on 04 aug 2026 reported the indication and location of the procedure and that the patient was over the age of 18.Block h6: device code a150101 is being used to capture the reportable event of cinch failure to deploy.Imdrf code f2301 is being used to capture the reportable event of additional device required.Block h11: investigation results: the complaint device was not returned.Therefore, a technical analysis could not be performed.The documentation attached includes a picture where it can be observed the packaging of the device with the upn and batch number.However, it is not possible identify the device and issue reported.For this reason, it is unable to confirm the reported event of "cinch failure to deploy".It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further escalation.Based on the event description and information provided by the customer there is not enough evidence to determine whether the cinch failure to deploy was due to the physician's technique during the procedure or was related to a device malfunction.Additionally, for the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
Apollo Endosurgery
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
Apollo Endosurgery Costa Rica S.R.L
alajuela, 02,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough,, MA 01752
EI   01752
+1(914)571-6918
MDR Report Key50003178
Report Number3005099803-2026-03042
Device Sequence Number16105497
Product Code OCW
UDI-Device Identifier20811955020678
UDI-Public(01)20811955020678(11)240925(17)270925(10)AF06218
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Model NumberCNH-G01-000
Device Catalogue NumberCNH-G01-000
Device Lot NumberAF06218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown